MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Codes Poor Quality Image (1408); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii access and delivery catheter and a spy ds controller were used during a procedure performed on (b)(6) 2026.During the procedure, the image of the spyscope ds ii was not displayed after the spy ds controller light was turned off.The device was plugged in and out, but the light continued to flash continuously, eventually rendering it unusable.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11: investigation results.Based on the available information, the root cause of the loss of visualization and poor-quality image cannot be established, as the product has not been returned for analysis at this time.The device has not been returned for analysis.Therefore, the root cause of the reported observations of loss of visualization and poor quality image cannot be confirmed.A risk review performed for the spyscope ds ii device confirmed that the event of cancelled/rescheduled - post sedation/sedation unknown was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on the available information and in the absence of device return, the root cause of the reported clinical observations for this complaint is unable to exclude device problem.

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24818364
Report Number3005099803-2026-01272
Device Sequence Number6012269
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)271029(10)40397378
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040397378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/24/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown